RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zuev, N N

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:42
Abstract pages:184
Full texts:73
References:24

http://www.mathnet.ru/eng/person64735
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/653977

Publications in Math-Net.Ru
1999
1. A. N. Danilin, N. N. Zuev, E. B. Kuznetsov, V. I. Shalashilin, “Some numerical efficiency estimates for the transformation of the Cauchy problem for differential equations to the best argument”, Zh. Vychisl. Mat. Mat. Fiz., 39:7 (1999),  1134–1141  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 39:7 (1999), 1092–1099

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021